# SDR ASMF201904230014

- Difficulty date: February 25, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 16,716 hours, 1,842 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Part serial: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DOOR 2 SLIDE RAFT LH SLIDE WAS DEPLOYED. MAINTENANCE PERSONNEL REPLACED THE DOOR 2 SLIDE RAFT LH SLIDE I.A.W. DMC-B787-A-25-66-01-01B-720A-A, ALL CORRECT.
